×

Some criteria for meromorphic multivalent starlike functions. (English) Zbl 1225.30018

Summary: The main purpose of the present paper is to derive some new criteria for meromorphic multivalent starlike functions.

MSC:

30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Ali, R. M.; Ravichandran, V., Classes of meromorphic \(α\)-convex functions, Taiwanese J. Math., 14, 1479-1490 (2010) · Zbl 1213.30006
[2] Jack, I. S., Functions starlike and convex of order \(α\), J. London Math. Soc., 3, 469-474 (1971) · Zbl 0224.30026
[3] Liu, J.-L.; Srivastava, H. M., Some convolution conditions for starlikeness and convexity of meromorphically multivalent functions, Appl. Math. Lett., 16, 13-16 (2003) · Zbl 1057.30013
[4] Miller, S. S.; Mocanu, P. T., Differential subordinations and inequalities in the complex plane, J. Differ. Equat., 67, 199-211 (1987) · Zbl 0633.34005
[5] Nunokawa, M.; Ahuja, O. P., On meromorphic starlike and convex functions, Indian J. Pure Appl. Math., 32, 1027-1032 (2001) · Zbl 1013.30005
[6] Silverman, H.; Suchithra, K.; Stephen, B. A.; Gangadharan, A., Coefficient bounds for certain classes of meromorphic functions, J. Inequal. Appl., 2008, 1-9 (2008), Article ID 931981 · Zbl 1162.30318
[7] Srivastava, H. M.; Yang, D.-G.; Xu, N., Some subclasses of meromorphically multivalent functions associated with a linear operator, Appl. Math. Comput., 195, 11-23 (2008) · Zbl 1175.30028
[8] Sun, Y.; Kuang, W.-P.; Liu, Z.-H., Subordination and superordination results for the family of Jung-Kim-Srivastava integral operators, Filomat, 24, 69-85 (2010) · Zbl 1265.30095
[9] Wang, Z.-G.; Jiang, Y.-P.; Srivastava, H. M., Some subclasses of meromorphically multivalent functions associated with the generalized hypergeometric function, Comput. Math. Appl., 57, 571-586 (2009) · Zbl 1165.30344
[10] Wang, Z.-G.; Liu, Z.-H.; Sun, Y., Some subclasses of meromorphic functions associated with a family of integral operators, J. Inequal. Appl., 1-18 (2009), Article ID 931230
[11] Wang, Z.-G.; Zhang, Z.-H.; Caˇtaş, A., On neighborhoods and partial sums of certain meromorphic multivalent functions, Appl. Math. Lett., 24, 864-868 (2011) · Zbl 1211.30034
[12] Wang, Z.-G.; Sun, Y.; Zhang, Z.-H., Certain classes of meromorphic multivalent functions, Comput. Math. Appl., 58, 1408-1417 (2009) · Zbl 1189.30045
[13] Yang, D.-G., Some criteria for multivalently starlikeness, Southeast Asian Bull. Math., 24, 491-497 (2000) · Zbl 0972.30007
[14] Yuan, S.-M.; Liu, Z.-M.; Srivastava, H. M., Some inclusion relationships and integral-preserving properties of certain subclasses of meromorphic functions associated with a family of integral operators, J. Math. Anal. Appl., 337, 505-515 (2008) · Zbl 1129.30020
[15] Zhou, J.-R.; Liu, Z.-H.; Wang, Z.-G., Some properties of certain class of integral operators, J. Inequal. Appl., 1-10 (2011), Article ID 531540
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.